A 25-year-old female asked:
Disclaimer

took birth control for 4 days....woke up with leg cramp for the first time in years. should i be worried about a blood clot?

1 doctor answer
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Yes: See your MD for evaluation to make that determination or not. Oral contraceptives do have a higher incidence of blood clots when used.
Answered on Nov 29, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Yes: In healthy young women who do not smoke, are not obese and have no medical problems, the risk of getting a blood clot is low. Being on birth-control ... Read More
1
1 thank
A female asked:
Dr. Geoffrey Rutledge
40 years experience Internal Medicine
Smoking : Smoking is contrindicated when taking birth control pills. People who smoke are at risk for blood clots if they continue to smoke while on birth contr ... Read More
A 26-year-old female asked:
Dr. Viswanath Chinta
13 years experience Internal Medicine
Unsure: Doctor need to do physical exam to clarify.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month